Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Is Primolut safe? Have heavy bleeding. Hormonal imbalance

thanks.. i have hormonal unbalanced problem.. due to my obesity ... i m 25 and my body weight is 76 kg... due to which my periods are not on regular basis.. last three months as i was doing workout at my place i was getting it on regular basis for 7 - 8 days.. but this time i got my periods on 07 Oct,2012 but until today s date i have periods... in one day 2 pads will be full.. so i bought PRIMOLUT NOR 10 mg... is this medicine is safe... i want the sooner result.. Is there is any side effects for this medicine.. please do inform me about my query asap.. Hope you understand my case.. Awaiting for your reply. Regards, Neha
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Primulot is a progesterone hormone which would reduce the blood flow of your menstrual cylcle.It is associated, like every medication, with potential side effects. These are : increased risk for DVT and PE, the risk however is small unless you have previous history of clotting problems, smoke, are inactive.
In addition to using the medication, you may want to visit your doctor so that he or she can determine the reason for the prolonged periods.
Prolonged periods may occur as a result of:fibroids, hormonal problems, coagulation problems, endometriosis, pelvic inflammatory disease, endometrial disease.

I hope this helps
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor